# SDR BQVA20150929001

- Difficulty date: September 29, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N689BV
- Make and model: Beech 200BEECH
- Aircraft serial: BB338
- Aircraft time: 13,083 hours, 18,170 cycles
- Engine: Pwa PT6A60A
- Engine time: 12,372 hours, 17,065 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A41
- Part serial: PCE80728
- Condition: Malfunctioned
- Location: Right
- Part time: 12,372 hours, 17,065 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT CHIP DETECTOR ANNUNCIATOR ILLUMINATED INTERMITTENTLY.  DURING FINAL WITH THE RT CHIP DETECTOR ANNUNCIATOR EXTINGUISHED, CREW REDUCED POWER FOR LANDING.  ONCE THE POWER WAS REDUCED FAR ENOUGH, THE RT OIL PRESS WAS OBSERVED TO BE LOWER THAN USUAL, BUT STILL WITHIN THE NORMAL OPERATING RANGE.  MX WAS DISPATCHED TO ACFT.  ENG CHANGE IN PROGRESS.
